# SDR HEEA0010791

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 7655009005105
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT COME ON.
